zbMATH — the first resource for mathematics

On accretive sets in Banach spaces. (English) Zbl 0198.18503

Full Text: DOI
[1] Asplund, E, Averaged norms, Is. J. math., 5, 227-233, (1967) · Zbl 0153.44301
[2] Brezis, H, Inéquations variationnelles associées à des opérateurs d’évolution, (), (To be published) · Zbl 0193.11203
[3] Crandall, M.G; Pazy, A, Semi-groups of nonlinear contractions and îdissipative sets, J. functional analysis, 3, 376-418, (1969) · Zbl 0182.18903
[4] Kato, T, Accretive operators and nonlinear evolution equations in Banach spaces, (), (To be published) · Zbl 0232.47069
[5] Minty, G.J, Monotone (nonlinear) operators in Hilbert space, Duke math., 29, 341-346, (1962) · Zbl 0111.31202
[6] Rockafellar, R.T, Convex functions, monotone operators and variational inequalities, (), (To be published) · Zbl 0202.14303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.